# SDR SWAA2022090648898

- Difficulty date: September 1, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 33,226 hours, 15,152 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: None
- Condition: Out Of Tolerance
- Location: #2 Eng
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ABOUT 12000 FEET DURING CLIMBOUT; WE NOTICED THAT THE #2 FUEL QUANTITY WAS DROPPING RAPIDLY. THE #1 FUEL QUANTITY WAS APPROXIMATELY 8520# AND #2 QUANTITY WAS APPROX 7500# A FUEL IMBAL ALERT CAME ON 09/01- HNGR REQUEST# 1929 REPLACE #1 & #2 TANK PROBES/COMPENSATORS DUE TO HISTORY.***SCHD HOU 03SEP**** / [01] PREFORMED FQIS BITE IAW IFIM 28-41-TASK 801 ; NO FAULTS FOUND. INSPECTED FUEL DIP STICKS IAW FUEL QUALITY MANUAL.;[02] PERFORMED #1 AND #2 ENGINE OPERATIONAL CHECK AT IDLE; FOUND DIFFERENCE IN FUEL FLOW (FF) BETWEEN BOTH ENGINES. ENG # 1 FF SHOWED .70 AND ENG #2 FF SHOWED .74 'AT IDLE.' ADDITIONALLY; PER TASK 28-41-21 'TANK AND COMPENSATOR UNITS - FUEL QUANTITY INDICATING SYSTEM HEALTH CHECK;' ON RIGHT WING; FOUND THESE TANK UNITS TO BE OUT OF TOLERANCE; F2; F4; F5; F6; F11; AND F12. THE MEASURED CAPACITANCE VALUES WERE AS FOLLOWS (F2 - 87.43); (F4 - 59.54); (F5 - 71.30); (F6 - 78.61); (F11 - 11.65); (F12 - 11.50).;[03] OK TO CONTINUE PER MEL 28-6-01 SP-1 AUTH # 85791;[04] REMOVED AND REPLACED COMPENSATOR F15R AND 12 UNITS F1R; F2R; F3R; F4R; F5R; F6R; F7R; F8R; F9R; F10R; F11R AND F12R AS PER REF AMM 28-41-21. OPS CHECK GOOD ALL WORK PERFORMED BY TANK TIGERS.
